# SDR UPS06846986

- Difficulty date: May 10, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 79,160 hours, 27,128 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FRAME FITTING CRACKED AT FS 832, RT SIDE 19 INCHES ABOVE FLOOR PLANE.  REMOVED FITTING AT STA 832 IAW SRM 51-1-20D, FABRICATED AND INSTALLED FRAME FITTING AT FS 832 IAW SRM 51-1-20D, AND DWG 3779874.
